MathSciNet Relay Station
MathSciNet bibliographic data
MR1407001 (97f:60037) 60E07 (60G10)
Bondesson, Lennart; Kristiansen, Gundorph K.; Steutel, Fred W. Infinite divisibility of random variables and their integer parts. Statist. Probab. Lett. 28 (1996), no. 3, 271–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement